# SDR N6WA20190227501

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 35,681 hours, 24,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#4 BRAKE TEMP SHOWS OVERHEAT ON APPROACH. PLACED #4 BRAKE TEMP SENSOR ON DEFERRAL PER TELECOM WITH MEL 32-46-01D CONTROL#70052158.
